# SDR SWAA2022061606895

- Difficulty date: May 11, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8 W.L. 160. / [01] SRM 57-10-10-2R-5 REPAIR 5 IS APPLICABLE TO THIS A/C;[02] CUT AND REMOVED THE DAMAGED ON UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5 STEP 4B;[03] REQUESTED DVI OF THE REPAIR AREA AND UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5 REPAIR 5 STEP 4D;[04] PERFORMED INSPECTION AND VERIFIED DAMAGE REMOVED PER SRM 57-10-10-2R-5 REPAIR 5 STEP 4.D. VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5;[05] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED:  -NORTEC 600 ID: ATS1465 CAL DUE: 08/22  -MINIMITE ID: ATS1411 CAL DUE: 05/22;[06] FABRICATED -1 REPLACEMENT ANGLE FROM TOOL ROOM PN# ATSHFAB-101-354 (JOB#549195) AND -2 SPLICE ANGLE FROM TOOL ROOM PN# ATSHFAB-101-355 (JOB#548789). TREATED AND PRIME REPAIR PARTS AND REWORKED AREA IAW SRM 57-10-10-2R-5 REPAIR 5. OK TO INSTALL
